Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa - Constipation/Diarrhea

Posted by Sally on June 16, 1999, at 11:08:57

In reply to Re: Celexa - Constipation/Diarrhea , posted by Leanne on June 4, 1999, at 11:41:25

I noticed your comment regarding the side effects you are having with
Celexa and found it interesting that they started 3 weeks after you
started taking it. My mother was just prescribed Celexa (20mg.) and
is also experiencing diarrhea, but it began soon after she started.
Now that a few more weeks have passed since your message, I was
wondering if it had subsided at all. My problem is that my mother
isn't taking as good a care of herself as she should and I'm concerned
she'll be getting too dehydrated.


> I have been on Celexa (only 20 mg.) for about 5
> weeks now and have been experiencing diarrhea for
> about 2 weeks now. I have no other side effects.
> Actually, with regard to sexual disfunction - I have
> more desire now than when I was on 40 mg. of Paxil
> for over two years!
> Anyone else have diarrhea? I went to the dr. and he
> advised me to eat more fiber! - I am a vegetarian,
> so fiber for me is not the problem! I eat lots
> of grains, beans, fresh and steamed vegies etc.
> Thanks




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sally thread:3323